Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Cao Huy Linh, Văn Đức Trung (2013), "Hệ số Hilbert của iđêan tham số", Tạp chí khoa học Đạị Học Huế, 87(9), 93-102 |
Sách, tạp chí |
Tiêu đề: |
Hệ số Hilbert của iđêan tham số |
Tác giả: |
Cao Huy Linh, Văn Đức Trung |
Nhà XB: |
Tạp chí khoa học Đạị Học Huế |
Năm: |
2013 |
|
[3] Cao Huy Linh, Văn Đức Trung, Nguyễn Thị Mai Thuy (2015), "Hệ số Hilbert và độ sâu của vành phân bậc liên kết", Tạp chí khoa học Đại học Huế, 110(11).Tiếng Anh |
Sách, tạp chí |
Tiêu đề: |
Hệ sốHilbert và độ sâu của vành phân bậc liên kết |
Tác giả: |
Cao Huy Linh, Văn Đức Trung, Nguyễn Thị Mai Thuy |
Năm: |
2015 |
|
[4] M. F. Atiyah and I. G. Macdonald (1969), Introduction to Commutative Algebra, Addison-Wesley Publishing Company |
Sách, tạp chí |
Tiêu đề: |
Introduction to Commutative Algebra |
Tác giả: |
M. F. Atiyah, I. G. Macdonald |
Nhà XB: |
Addison-Wesley Publishing Company |
Năm: |
1969 |
|
[5] M. Brodmann and R.Y. Sharp (1980), Local cohomology - an algebraic in- troduction with geometric applications, Cambridge University Press |
Sách, tạp chí |
Tiêu đề: |
Local cohomology - an algebraic introduction with geometric applications |
Tác giả: |
M. Brodmann, R.Y. Sharp |
Nhà XB: |
Cambridge University Press |
Năm: |
1980 |
|
[6] M. Brodmann and C. H. Linh (2014), "Castelnuovo-Mumford regularity, postulation numbers and relation types", J. Algebra, 419, 124–140 |
Sách, tạp chí |
Tiêu đề: |
Castelnuovo-Mumford regularity, postulation numbers and relation types |
Tác giả: |
M. Brodmann, C. H. Linh |
Nhà XB: |
J. Algebra |
Năm: |
2014 |
|
[8] L. Ghezzi, S. Goto, J. Hong, K. Ozeki, T. T. Phuong and W. V. Vascon- celos (2010), "Cohen-Macaulayness versus the vanishing of the first Hilbert coefficient of parameter ideals", J. London Math.Soc, 81, 679-695 |
Sách, tạp chí |
Tiêu đề: |
Cohen-Macaulayness versus the vanishing of the first Hilbert coefficient of parameter ideals |
Tác giả: |
L. Ghezzi, S. Goto, J. Hong, K. Ozeki, T. T. Phuong, W. V. Vasconcelos |
Nhà XB: |
J. London Math. Soc |
Năm: |
2010 |
|
[9] S. Goto, M. Manda, J. Verma, "Negativity of the Chern number of param- eter ideals", arXiv:1205.6770v1[math.AC], 30 May 2012 |
Sách, tạp chí |
Tiêu đề: |
Negativity of the Chern number of parameter ideals |
Tác giả: |
S. Goto, M. Manda, J. Verma |
Nhà XB: |
arXiv |
Năm: |
2012 |
|
[10] L. T. Hoa (1996), "Reduction numbers of equimultiple ideals", J. Pure Appl.Algebra, 109, 111-126 |
Sách, tạp chí |
Tiêu đề: |
Reduction numbers of equimultiple ideals |
Tác giả: |
L. T. Hoa |
Năm: |
1996 |
|
[11] S. Huckaba and T. Marley (1997), "Hilbert coefficients and the depths of associated graded rings",J. London Math. Soc, 56(2), 64-76 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and the depths ofassociated graded rings |
Tác giả: |
S. Huckaba and T. Marley |
Năm: |
1997 |
|
[12] C. H. Linh (2005), "Upper bound for Castelnuovo-Mumford regularity of associated graded modules", Comm. in Algebra, 33, 1817-1831 |
Sách, tạp chí |
Tiêu đề: |
Upper bound for Castelnuovo-Mumford regularity ofassociated graded modules |
Tác giả: |
C. H. Linh |
Năm: |
2005 |
|
[13] T. Marley, "Graded rings and modules", math.unl.edu/ tmarley1/905notes |
Sách, tạp chí |
Tiêu đề: |
Graded rings and modules |
Tác giả: |
T. Marley |
|
[15] L. Mccune (2013), "Hilbert coefficients of parameter ideals",J. Commuta- tive. Algebra, 5(3), 399-412 |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients of parameter ideals |
Tác giả: |
L. Mccune |
Nhà XB: |
J. Commutative Algebra |
Năm: |
2013 |
|
[16] N. V. Trung (1998), "The Castelnuovo-Mumford regularity of the Rees al- gebra and the associated graded ring", Trans. Amer. Math. Soc, 350, 2813- 2832 |
Sách, tạp chí |
Tiêu đề: |
The Castelnuovo-Mumford regularity of the Rees al-gebra and the associated graded ring |
Tác giả: |
N. V. Trung |
Năm: |
1998 |
|
[17] J. K. Verma (2008), "Hilbert coefficients and depth of the associated graded ring of an ideal", arXiv:0801.4866v1 [math. AC], 31 Jan |
Sách, tạp chí |
Tiêu đề: |
Hilbert coefficients and depth of the associated graded ring of an ideal |
Tác giả: |
J. K. Verma |
Nhà XB: |
arXiv |
Năm: |
2008 |
|
[1] Nguyễn Tự Cường (2003), Giáo trình đại số hiện đại, Nhà xuất bản Đại học quốc gia Hà Nội |
Khác |
|
[7] W. Bruns and J. Herzog (1993), Cohen-Macaulay rings, Cambridge Univer- sity Press |
Khác |
|
[14] H. Matsumura (1986), Commutative Ring Theory, Cambridge University Press, Cambridge |
Khác |
|